Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes pins and needles sensation with headaches?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 206 Questions
Hi, A few days ago i experience pins and needles in my left hand... It lasted several days. Now that pins and needles sensation has subsided but is now replaced by horrendous headaches and a prickly feeling all over my body when i exhert myself also,stomach has not been great (nausea)
Posted Tue, 28 Jan 2014 in Brain and Spine
Answered by Dr. Kavita Paul 1 hour later
Brief Answer: For paresthesia you can take multivitamins Detailed Answer: Hi, I appreciate your concern. Pins and needles sensation may be due to parasthesia , which can be due to many causes like vitamin B12 deficency. In case you are a vegetarian, it may be due to Vitamin B12 deficency.In case you had episodic weakness of upper limb with numbness it may indicate TIA( minor stroke). I would recommened that you monitor your Blood Pressure& Blood Sugar levels alongwith get your Fasting lipid levels and get yourself screened for any vitamin B12 levels. Hope its helpful. please ask if you have any query
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor